# SDR UALA2012101105797

- Difficulty date: October 11, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 66,964 hours, 9,604 cycles
- Engine: Pwa PW40903
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: S243W0011601
- Part serial: 96050644
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC L EICAS MESSAGE-CPM ACMF LEFT AIMS HAS NO OUTPUT.  REPLACED CPM-ACMF IN LEFT AIMS CABINET TROUBLESHOOTING CONTINUES.
